# SDR A6WA202302098461

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 40,076 hours, 38,750 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Element
- Part number: 356002255
- Condition: None
- Location: Fs559-Fs621
- Part time: 40,076 hours, 38,750 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A-ICE DUCT WARNING MSG IN FLIGHT (LH FUSELAGE) C/W QRH    MSG CLEARED. CLEARED AFTER ABOUT 3 MINUTES AFTER SHUTTING OFF          14TH STAGE AIR        DIVERTED TO IAD DUE TO ICING                                                ******AIRCRAFT REMOVED FROM SERVICE***************** R&R FWD FUSELAGE AND UNDER CARGO FLOOR SENSING ELEMENT A38WK AND A18WK REF CRJ 200 AMM 36-21-04
